# SDR FDEA201006091914

- Difficulty date: June 9, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 118627242
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE ON DSS UPPER SILL SKIN  AND MCD EXTERNAL SKIN BETWEEN STA 500-515 AND 580-600 NEAR STR 3L COMPLY WITH ATTACHMENT "B" OF SO F-5100-7-5001 PT 1 REF  EA F-5330-139162 FOR FOLLOW-UP TRACKING REQUIREMENTS (DTA PENDING) AS SUCH REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.
